Get your health question answered instantly from our pool of 18000+ doctors from over 80 specialties
152 Doctors Online

By proceeding, I accept the Terms and Conditions

Dr. Andrew Rynne
MD
Dr. Andrew Rynne

Family Physician

Exp 50 years

HCM Blog Instant Access to Doctors
HCM BlogQuestions Answered
HCM Blog Satisfaction

Could Rashes On Face Be Side Effects Of Taking Tablet LD?

Hello, It s about 1.5 months I got married. To avoid of pregnancy I use tablet of LD. Recently some rashes appeared on my face.(I guess hormone problems) since my Progestron hormone worked poor from I was 22 years old, by my doctor recommendation I have used tablet of Desoceptive since 3 years ago which each tablet contains: Desogestrel : 0.15mg Ethinyl Estradiol : 0.03mg
Wed, 29 Dec 2021
Report Abuse
General & Family Physician 's  Response
Hi,

LD tablet is an oral hormonal contraceptives that is used in the prevention of unwanted pregnancies from unprotected sexual intercourse. It has some side effects. It may cause rashes on skin, melasma, acnes or worsening of acne, facial hair growth etc. They are mild and usually go away in time. But if these skin problems persist for long or bother you then you should consult your doctor first for medical help. Without your doctor's permission, you should not stop taking this medication.

Take care. Hope I have answered your question. Let me know if I can assist you further.

Regards,
Dr. Zubayer Alam, General And Family Physician
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]
Share on
 

Related questions you may be interested in


Recent questions on Desogestrel


Loading Online Doctors....
Could Rashes On Face Be Side Effects Of Taking Tablet LD?

Hi, LD tablet is an oral hormonal contraceptives that is used in the prevention of unwanted pregnancies from unprotected sexual intercourse. It has some side effects. It may cause rashes on skin, melasma, acnes or worsening of acne, facial hair growth etc. They are mild and usually go away in time. But if these skin problems persist for long or bother you then you should consult your doctor first for medical help. Without your doctor s permission, you should not stop taking this medication. Take care. Hope I have answered your question. Let me know if I can assist you further. Regards, Dr. Zubayer Alam, General And Family Physician